# SDR PCSA04260501

- Difficulty date: April 26, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 56,327 hours, 36,556 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 108061
- Condition: Intermittent
- Location: Zone 100
- Part time: 358 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 710 MID-MIA, DURING CLIMBOUT CREW REPORTED PRESSURIZATION OUTFLOW VALVE WOULD NOT CLOSE IN ANY MODE IN FLIGHT ON DEPARTURE FROM MID.  AIRCRAFT RETURNED BACK TO MID WITH NO FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED A PRESSURIZATION CONTROL SYSTEM TEST IAW BOEING 727 MM CH-21-31-0 & AMERIJET PRESSURIZATION CHECK WORK CARDS 7-29.  OUTFLOW VALVE OPERATION CHECKOUT NORMAL.  AIRCRAFT RETURNED TO SERVICE.
